MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION
Model Number M00550600
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imdrf device code a020504 captures the reportable event of tear, rip or hole in device packaging.
 
Event or Problem Description
It was reported to boston scientific corporation that an alliance ii inflation syringe was being prepared for use on a procedure performed on (b)(6) 2025.During preparation, the tape (seal) was torn.The product was not used in any procedure.The patient was not present at the time of the event and there were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a020504 captures the reportable event of tear, rip or hole in device packaging.Block h11: investigation results- the returned alliance ii inflation syringe was analyzed, and a visual evaluation found the device with the box had several damages and the seal was ripped.No other problems with the device were noted.With all the available information, boston scientific (bsc) concludes the reported event of packaging tear, rip or hole in device packaging was confirmed.The returned device with the box had several damages and the seal was ripped.These issues could be caused due to environmental factors during the transport or storage of the device, also incorrect storage of the box, without the proper conditions could have induced the issues.Therefore, the most probable root cause is cause traced to transport/storage.
 
Event or Problem Description

Brand Name
ALLIANCE II
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21758572
Report Number3005099803-2025-01385
Device Sequence Number8758810
Product Code MAV
UDI-Device Identifier08714729746737
UDI-Public(01)08714729746737(17)270102(10)35541491
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K922573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550600
Device Catalogue Number5060-05S
Device Lot Number0035541491
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown